Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sara_1987

pimple in my nose? wtf!?

Recommended Posts

I'm on accutane almost at the end of my course. My acne cleared completely months ago and ow I don't get acne any more but I think I have a pimple in my nose now!

at least that's what I think...I can't really see it. it's kinda at the tip of my nose... omg. it's embarassing.

it hurts sooooooo much. it's been two days...I put neosporin on it with a q-tip but its still horrible and it's swollen and my nose actually is swollen!(you can see it from the outside. it's so stupid!)

should I go to the derm or the doctor for this?

I really want it gone. it's so annoying and I already hate my nose! I don't want it swollen!!!

Share this post


Link to post
Share on other sites

give it time girlfriend...i get those nastyones, just be patient, it will go in about a week or so, i would try using a hot compress at night, and maybe ice it in the day to reduce the inflammatino...try taking some ibprophen as well, it should help w/ inflammation...neosporin isn't gonna do anything, it may actually encourage more clogging...that stuff is not good for the face.

Share this post


Link to post
Share on other sites

How's it embarrassing?? No one can see it, lol...

But yeah, I had those and they suck. Really nothing you can do except wait it out unless it's a whitehead.

Share this post


Link to post
Share on other sites

actually you can see it.. the left side of my nose is swollen and red...

It's day 3 today and it seems to be getting worse... I'm not even sure it's a pimple because I can't even see it..

I might go see a dr... Couldn't they inject it with cortisone or sth? :(

Share this post


Link to post
Share on other sites

I got one of these before I started tane... it hurt so bad and you could see the bump from the outside... I had to pop it 3 times with a very fine pin but it worked. Definately dont want to have anything like that again.

Share this post


Link to post
Share on other sites

well. I went to the dr and it turns out it's an infected hair follicle, probably due to accutane...

I'm on antibiotics for it now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×